# SDR GTIA2025042238873

- Difficulty date: December 4, 2024
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 29,546 hours, 13,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 152494
- Condition: Faulted
- Location: Zone 200
- Part time: 29,547 hours, 13,341 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

10WL & 11WL EPSU BAT FAULTS ON SVC CHECK -R/R EPSU
